MathSciNet Relay Station
MathSciNet bibliographic data
MR458839 65F15
Nelson, Richard B. Simplified calculation of eigenvector derivatives. AIAA J. 14 (1976), no. 9, 1201–1205.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement